Affordable Access

Publisher Website

On the problem of minimizing a convex functional on a set of finite states of a linear control system

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
6
Issue
6
Identifiers
DOI: 10.1016/0041-5553(66)90159-5

Abstract

Abstract THE problem of finding the optimum program control in a linear system is considered. The value of a convex functional of the state of the system at a given instant of time serves as the quality criterion. A method of successive approximations for finding the solution is described.

There are no comments yet on this publication. Be the first to share your thoughts.